Your Questions About Adhd Symptoms In Adults

… Remember, the best way to eat a two hundred pound cookie is one bite at a time. If you have questions about the drugs you are taking,check with your doctor, nurse or pharmacist. Take care as always! Daniel asks… I think I may have ADD?What do you think? I have been a very good student before but now I feel I can’t focus on my homework and have a lot trouble staying on task. Im not having any problems of any kind that would be causing me to not be able to focus. I haven’t …

Your Questions About Adhd Medications

… on the chart does not mean it is legally available yet. Some on that chart are not available. After getting the new prescription, just tell the pharmacist that you want the generic when you go to fill the prescription. Betty asks… My son has ADHD,he’s tried 3 diferent medications due to stomach pains,he’s on Focalin now and still tumy pain? Please help me find something that he can take together w/ the adhd medication to avoid his stomach pain!!! Thanks barry jennings …

Your Questions About Adhd Diets For Children

Sandra asks… Do you the difference between Autism and ADHD ? I went too the chemist and should add the big Boots store to get some advice and vitamins for Thomas whom has autism and his diet is limited, i asked the pharmacist ‘ Do you have any vitamins for children with a limited diet’ he showed me some and asked about his health i said ‘Oh Thomas has autism’ he replied ‘No no you will have to see your GP’ i said why he said ‘because of the …

Your Questions About Adhd Medications Side Effects

… That’s quite a cocktail there… I’d recommend you go to erowid.org (they would have probably all the information you would ever want on nearly every drug) Also, talk to your doctor, or the pharmacist. David asks… Experiencing side effects of ADHD medication… what should I do? I was diagnosed with ADHD on Friday (April 6th) and began taking Concerta, a stimulant methylphenidate, on Saturday (April 7th). At the moment I’m 20 years old and taking a 36 mg pill …

Your Questions About Adhd Medications Side Effects

Chris asks… are these side effects of methylphenidate (adhd medication)? i twitch my legs, i crinkle my nose, i twitch my feet, and i stutter. my nose has been crinkling and i have been stuttering for a year, but lately its gotten worse. i have been on this for about a month, and i have been on concerta before that 2 months before that. barry jennings answers: Your doctor is the one to talk to. You should also have gotten something from the pharmacist when you first started taking …

Your Questions About Adhd Diets Vitamins

… kept her hydrated and monitored by the doctor while she was sick, so I know she is not dehydrated. I am thinking about starting a gummy vitamin daily to boost her vitamin and mineral intake. She is not involved in any sport right now, and has little interest in becoming involved with sports (she’s very girly!) She has a lot of energy, and likes to play like a normal kid, but I am terrified when I see her bones when I give her a bath or hug her. My mother is a pharmacist and has told me it …

Your Questions About Adhd Symptoms In Adults

… do not cause high BP? Sometimes the Drs don’t know what to do and you have to find an answer yourself. Have you talked to a pharmacist, they know so much more about medications & side effects than Doctors. Speak with your pharmacist, I’m always getting information from mine about meds. He can tell you of any new meds & side effects and what may be best to keep your husband’s BP down. Susan asks… I show all the symptoms of ADHD. Will a doctor be less likely to …

Your Questions About Adhd Diets Vitamins

… listing in order of popularity and effect for the general population. However, since you are taking a couple prescriptions, I would check with your pharmacist or doctor to make sure those drugs wouldn’t interact with any of those supplements. Doctors and pharmacists both have access to a database of drug and supplement interactions and they can tell you quickly if you can safely take them together or not…. Anyone here will just have a best guess from searching on the internet (which …

Your Questions About Adhd Medications For Teenagers

… employment, but I thought he should do something creative where there isn’t a right answer. He should avoid jobs like pharmacist, air traffic controller, medicine etc where there is a right answer and being wrong has huge consequences. So does anyone know what’s up with this child and how he could best function in life? We don’t do any repetition in the curriculum, which is extremely compacted. This test was a one of a kind test that was given because this child could …

Your Questions About Adhd Medications Side Effects

… could go on but don’t worry unless you do feel different, then talk to your doctor or pharmacist. 🙂 Betty asks… ADHD medication side effects PLZ? I am switching to Lisdexamfetamine (Vyvanse) next week. I am coming off of methylphenidate (Concerta) because it is no longer doing as well for me. I did try dextroamphetamine (Dexedrine) a couple of weeks when I was in high school and it made me aggressive. is that a concern with Vyvanse? even if I am switching to another stimulant I …